# SDR AWXA0001050

- Difficulty date: December 12, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465391
- Condition: Cracked
- Location: Fuselage
- Part time: 18,552 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT I/B FWD OVERWING EXIT FRAME SUPPORT CRACKED AT BOTTOM FASTENER HOLE AREA STA 616 STR 17R BELOW CABIN FLOOR PANEL. REMOVED FASTENERS AND COLLARS, CUT OUT DAMAGE, NDT CUTOUT NO CRACKS NOTED, FABED AND INSTALLED REPAIR PARTS IAW ER-03-5310-00339-JS1 AND B737 NDTM PT.6 51-00-00 FIG 23
